# SDR SWAA2022100650221

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS 344 LBL57 WL208.1 AT FWD GALLEY AREA 2022-486071 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130060401; CAL DUE DATE: 26-JAN-23;[02] EVALUATED REWORKED AREA ON INNER CHORD LOCATED BS 344 LBL57 WL208.1 AT FWD GALLEY AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-10-15-1A-2 PARAGRAPH 4.E; 2(A) FIG 103 SHEET 4 DETAIL G; MEASURE OF REWORK: L:2.765?; W:1.453?; TOOL USED:DIGITAL CALIPER: P/N: 500-196-30; S/N: A20227356; DUE DATE: 30-AUG-23.  SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2. EVALUATED REWORK AREA ON INNER CHORD LOCATED BS 344 LBL57 WL208.1 AT FWD GALLEY AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-10-15-1A-2 PARAGRAPH 4.E; 2(A) FIG 103 SHEET 4 DETAIL G; MEASURE OF REWORK: L:2.765?; W:1.453?; TOOL USED:DIGITAL CALIPER: P/N: 500-196-30; S/N: A20227356; DUE DATE: 30-AUG-23.  SEE INDIVIDUAL SIGNOFF BELOW;[04] CORRECTED STEP 2. EVALUATED REWORK AREA ON INNER CHORD LOCATED BS 344 LBL57 WL208.1 AT FWD GALLEY AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-10-15-1A-2 PARAGRAPH 4.E; 2(A) FIG 103 SHEET 4 DETAIL G; MEASURE OF REWORK: L:2.765?; W:1.453?; TOOL USED:DIGITAL CALIPER: P/N: 500-196-30; S/N: A20227356; DUE DATE: 30-AUG-23.  SEE INDIVIDUAL SIGNOFF BELOW
